Zur Theorie der Linientaxierung.

Show full item record

Permalink

http://hdl.handle.net/10138/17713

Citation

Acta Forestalia Fennica. 1927. 31(6): 1-9.

Title: Zur Theorie der Linientaxierung.
Author: Lindeberg, J. W.
ISSN: 0001-5636
URI: http://hdl.handle.net/10138/17713
Date: 1926
Subject: metsänarviointi
linja-arviointi
teoriat


Files in this item

Total number of downloads: Loading...

Files Size Format View
31-1926_Lindeberg.pdf 3.050Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record